| Model Number |
1012447-12 |
| Medical Device Problem Codes |
Material Separation (1562); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was performed to treat a target lesion in the left anterior descending (lad) artery.An unspecified stent was implanted.The 2.5x12 mm nc trek balloon dilatation catheter (bdc) was advanced for post-dilatation; however, resistance was noted when crossing the stent, due to interaction with the unspecified guide catheter.When the device was pulled back out of the guide catheter, it was noted that the shaft had separated.The separated portion was able to be pulled from the guide catheter without any additional intervention.A new nc trek was used to successfully complete the procedure.There were no adverse patient effects or clinically significant delay.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.D9: device was not returned.